# SDR REXA2019050100631

- Difficulty date: May 1, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670320451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON CLIPS FS 310 AND 349 STRG 20R AT MAIN AVIONICS COMPARTMENT. (E/E)(SM)(TCI :53-20-304).
CORROSION ON CLIPS FS 310 AND 349 STR 20R AT MAIN AVIONICS COMPARTMENT.  CLIP ON FS 310 WAS CLEANED PER. SRM. 51-26-00-001-001-A01. AND CLIP ON FS 349 WAS REPLACED PER. SRM. 51-42-21-001-001-A01.
